PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 37 [1] (2003)Páginas 1 - 9

Una nota sobre el problema de la deformación conforme de métricas en la bola unitaria

Carlos Escudero
Universidad Tecnológica de Pereira, Pereira, COLOMBIA
Gonzalo García
Universidad del Valle, Cali, COLOMBIA

Abstract. In this paper we show the existence of a family of functions R and h for which does not exist a conformal metric to the Euclidean metric on the unit ball in Rn such that R is not its scalar curvature and h is not its mean curvature. To find this family, we use the moving spheres method and the maximum principle for elliptic operators.

Palabras claves. Conformal deformation of metrics, moving spheres method, maximum principle.

Codigo AMS. 2000 Mathematics Subject Classification. Primary: 53C21. Secondary: 35J60, 35J65.

Archivo completo : Formato [PDF] (520 K).